# SDR ASAA1149680

- Difficulty date: May 20, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 35,956 hours, 22,051 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: 65446915
- Part serial: 7323
- Condition: Failed
- Location: Mlg Ww
- Part time: 35,956 hours, 22,051 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

RIGHT MAIN LANDING GEAR SLOW TO EXTEND.  RIGHT GEAR RED REMAINED RED FOR 30 SECONDS AFTER OTHER GEAR SHOWED GREEN.  DURING GO AROUND A "KLUNK" WAS HEARD AND FELT THEN INDICATED DOWN.  GEAR WAS DOWN DURING RETURN TO AIRPORT.  HYDRAULIC PRESSURE WAS NORMAL. SELECTOR VALVE REPLACED REF MIG 2A 6754750.  REPLACED RT MLG MODULAR PACKAGE IAW AMM 32 32 00 501.  REPLACED RIGHT MLG UPLOCK ACTUATOR IAW AMM 32 32 41.  BOTH MLG OPERATED SIMULTANEOUSLY UP AND DOWN WITH NO DELAY OR UNUSUAL NOISE.
